Florida, 2025

Flash Flooding in Florida, October 26, 2025

October 26, 2025 · NWS MFL · 8 events in 2 counties and zones

A frontal boundary retreating across South Florida and ample low-level tropical moisture allowed for showers and thunderstorms to produce excessive rainfall on the evening of October 26 into the early overnight of October 27 which led to flooding over portions of Southeast Florida.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$91,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

A frontal boundary retreating across South Florida and ample low-level tropical moisture allowed for showers and thunderstorms to produce excessive rainfall on the evening of October 26 into the early overnight of October 27 which led to flooding over portions of Southeast Florida.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Oct 26, 6:07 PM EST, 2 hours 59 minutes earlier. Its key messages:

  • Updated at 706 PM EDT Sun Oct 26 2025
  • Hazardous marine and beach conditions slowly improving tonight and Monday for the Atlantic local waters.
  • Occasional wind gusts of 15-25 mph possible this evening, decreasing tonight.
  • Scattered showers and isolated thunderstorms expected to continue overnight, increasing in coverage on Monday.
Area forecast discussion, Oct 26, 6:07 PM EST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Miami FL
707 PM EDT Sun Oct 26 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 706 PM EDT Sun Oct 26 2025

 - Hazardous marine and beach conditions slowly improving tonight
   and Monday for the Atlantic local waters.

 - Occasional wind gusts of 15-25 mph possible this evening,
   decreasing tonight.

 - Scattered showers and isolated thunderstorms expected to
   continue overnight, increasing in coverage on Monday.

&&

.UPDATE...
Issued at 126 PM EDT Sun Oct 26 2025

Slightly more showers today but with their fast moving speed,
these have not produce meaningful accumulations. Today is the
last day, for now, of breezy conditions as the tight pressure
gradient starts to relax. The wind flow will be veering tonight
and Monday night and it will drive the movements of showers.
Increasing coverage of showers is forecast for later tonight and
Monday, starting for the eastern areas of South Florida overnight,
reaching the interior. Then as the wind flow becomes more from
the southeast by mid Monday, the activity will concentrate mostly
for the eastern counties, producing higher accumulations of rain
that could produce ponding in low-lying areas. Temps have reached
the mid-80s today and will reach the near 90 on Monday, mainly for
the interior and western communities.

&&

.SHORT TERM...
(Today through Monday)
Issued at 102 AM EDT Sun Oct 26 2025

Main story today will continue to be the breezy conditions in place
across the area thanks to a tight pressure gradient from strong high
pressure over eastern Canada and Melissa in the Carribean. Easterly
winds wont be as strong today, but some gusts to around 30 mph are
still expected especially across the east coast metro. A stalled
frontal boundary across the southern portion of the peninsula will
start to lift north across the state today. With this boundary still
in the vicinity, there will be enough low level moisture for
scattered showers throughout the day. High temps today will be in
the middle 80s across the metro to around 90 over SW FL. Mild
overnight temps expected with lows ranging from the lower 70s around
the lake to mid and upper 70s closer to the coasts.

Pressure gradient begins to relax on Monday, with gusts closer to 20-
25 mph during the afternoon and early evening hours. A shortwave
moving across the northern Gulf states will increase moisture aloft
and provide additional upper level support ahead of the trough axis
to boost convection chances across south FL, especially during the
afternoon and early evening hours. Temps remain warm with afternoon
highs ranging from the upper 80s to lower 90s.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 102 AM EDT Sun Oct 26 2025

Hurricane Melissa is expected to move northeastward through the
Carribean on Tuesday and then continue northeastward through the end
of the week. This system is not expected to have any impacts on
South FL.

The first true prolonged taste of fall is expected across South FL
mid to late week. As one shortwave moves through the region Tuesday
into Wednesday, a system over the TN valley will move eastward
towards the Mid Atlantic coast late in the week. A cold front
associated with this system will move through South FL likely
sometime on Thursday aided by a deep trough digging from the
northern US into the SE US. This will bring much cooler and drier
air to the region for the end of the week and into next weekend.
This will result in high temps only reaching the 70s to around 80
late in the week, and low temps in the 50s and 60s.

As for shower activity in the extended, only Tuesday and Wednesday
have low end shower chances, and then dry weather is expected for
Thursday into next weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 536 PM EDT Sun Oct 26 2025

SHRA will remain a possibility across most of the terminals
tonight increasing in coverage and intensity on Monday. Added VCTS
for Monday morning but their possibility can't be ruled out
overnight, causing MVFR visibilities and cigs. Winds have come
down but gusty conditions are possible with the passage of these
storms.

&&

.MARINE...
Issued at 102 AM EDT Sun Oct 26 2025

Tight pressure gradient remains across South FL which is resulting
in a strong easterly breeze for all South FL waters. Small craft
conditions are expected for the Gulf waters and Lake Okeechobee
through mid day Sunday, and for the Atlantic waters through early
Monday morning. Seas 6-10 ft in the Atlantic and 3-6 ft in the Gulf
today. Conditions improve early this upcoming week, however another
round of hazardous winds and seas are possible mid to late week with
the approach of a strong cold front.

&&

.BEACHES...
Issued at 102 AM EDT Sun Oct 26 2025

Strong easterly flow will result in a high risk of rip currents for
the Atlantic beaches through Monday. In addition, a high surf
advisory is in effect until Monday morning for the Atlantic beaches
for dangerous surf zone wave heights of 6-8 ft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  87  74  88 /  40  60  40  20
West Kendall     77  88  73  88 /  40  50  30  20
Opa-Locka        77  89  74  88 /  40  60  40  20
Homestead        77  87  74  88 /  40  50  30  20
Fort Lauderdale  77  87  73  86 /  50  60  50  20
N Ft Lauderdale  77  87  73  86 /  50  70  50  10
Pembroke Pines   78  90  74  89 /  40  60  50  20
West Palm Beach  76  87  73  86 /  40  70  50  10
Boca Raton       77  88  73  87 /  40  70  50  10
Naples           75  88  73  87 /  20  40  20   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168-172-173.

     High Surf Advisory until 8 AM EDT Monday for FLZ168-172-173.

AM...Small Craft Advisory until 2 AM EDT Monday for AMZ630-650-651-
     670-671.

GM...None.
&&

SHORT TERM...CMF
LONG TERM....CMF
AVIATION...KN

In the hours before

Special weather statement, Oct 26, 4:22 PM EST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Miami FL
522 PM EDT Sun Oct 26 2025

FLZ067-068-168-262200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
522 PM EDT Sun Oct 26 2025

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 600 PM EDT...

At 521 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Downtown West Palm Beach, or over Palm
Beach, moving northwest at 25 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Juno Beach, Greenacres, Royal Palm Beach, Palm
Springs, North Palm Beach, Lake Park, Haverhill, Cloud Lake, Palm
Beach International Airport, Port Of Palm Beach, Golden Lakes, North
County Airport, Loxahatchee Groves, and Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2680 8005 2673 8005 2673 8004 2677 8004
      2675 8003 2670 8004 2671 8005 2660 8005
      2675 8037 2696 8027 2695 8007 2683 8006
      2680 8004 2683 8004 2680 8003 2677 8003
TIME...MOT...LOC 2121Z 113DEG 23KT 2670 8005

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AR
Special weather statement, Oct 26, 8:22 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
922 PM EDT Sun Oct 26 2025

FLZ067-068-072-168-172-270200-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
922 PM EDT Sun Oct 26 2025

...A strong thunderstorm will impact portions of northern Broward and
southern Palm Beach Counties through 1000 PM EDT...

At 922 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pompano Beach. This storm was nearly
stationary.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Plantation, Sunrise,
Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland Park, North
Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors, Hillsboro
Beach, and Sea Ranch Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2620 8009 2610 8010 2610 8011 2611 8011
      2611 8013 2616 8029 2636 8026 2635 8008
      2634 8008 2635 8007
TIME...MOT...LOC 0122Z 019DEG 4KT 2626 8012

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Fisher

The radar

The Miami radar (KAMX), 90 km away, was scanning. The volume nearest the first event began at 02:06 UTC.

Open the radar archive at this moment

Event by event

8 flash flood. Local standard time, as filed.

Flash Flood, Palm Beach

When
October 26, 9:06 PM EST
Where
Palm Beach County, 0.69 mi N of Boca Raton to 1.3 mi N of Boca Raton
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
26.360, -80.080

Significant flash flooding has been reported on Federal Highway in Boca Raton. 5 to 7 inches of rainfall has occurred in the past 2 hours.

Flash Flood, Palm Beach

When
October 26, 9:12 PM EST
Where
Palm Beach County, 0.62 mi E of Boca Raton to 0.66 mi E of Boca Raton
Cause
Heavy Rain
Property damage
$20,000
Reported by
Social Media
Coordinates
26.350, -80.070

Social media video depicts cars submerged to the top of wheels at A1A and Palmetto Park Road in Boca Raton due to flash flooding.

Flash Flood, Broward

When
October 26, 10:00 PM EST
Where
Broward County, 0.62 mi W of Deerfield Beach to 0.77 mi E of Deerfield Beach
Cause
Heavy Rain
Property damage
$15,000
Reported by
Social Media
Coordinates
26.320, -80.110

Social media depicts several stalled cars along NW 4th Street in Deerfield Beach. Water level is about halfway up SUV size tires.

Flash Flood, Palm Beach

When
October 26, 10:00 PM EST
Where
Palm Beach County, 1.86 mi SW of Boca Raton to 2.03 mi SW of Boca Raton
Cause
Heavy Rain
Property damage
$2,000
Reported by
Social Media
Coordinates
26.330, -80.100

Social media image depicts significant standing water at intersection of SW 18 St. and SW 8th Ave. in Boca Raton. Water covered road and front yards completely and almost entered homes.

Flash Flood, Palm Beach

When
October 26, 10:00 PM EST
Where
Palm Beach County, 0.69 mi S of Boca Raton to 0.6 mi S of Boca Raton
Cause
Heavy Rain
Property damage
$15,000
Reported by
Social Media
Coordinates
26.340, -80.080

Social media video depicts multiple feet of water inside the lobby of the Boca Raton resort associated with heavy rainfall.

Flash Flood, Palm Beach

When
October 26, 10:01 PM EST
Where
Palm Beach County, 1.38 mi N of Boca Raton to 1.67 mi N of Boca Raton
Cause
Heavy Rain
Property damage
$35,000
Reported by
Social Media
Coordinates
26.370, -80.080

Social media depicts several stalled cars in flooded intersection of US 1 and NE 26th Street.

Flash Flood, Broward

When
October 26, 10:43 PM EST
Where
Broward County, 0.93 mi NW of Ft Lauderdale to 1.04 mi WNW of Ft Lauderdale
Cause
Heavy Rain
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
26.140, -80.140

Flash flooding reported on Sunrise Blvd and NE 3rd Ave in Fort Lauderdale.

Flash Flood, Broward

When
October 26, 11:17 PM EST
Where
Broward County, (Fxe)ft Laudrdl Exec to 0.89 mi N of (Fxe)ft Laudrdl Exec
Cause
Heavy Rain
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
26.200, -80.170

Portions of West Cypress Creek Road were impassable due to flash flooding. Numerous other roads in the area also experienced flooding.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2025Every state in 2025This day in weather historyWarnings in Florida, October 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 1298424, 1298425, 1298426, 1298427, 1298428, 1298429, 1298430, 1298431.